# SDR JGVR20220525003

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 5,700 hours, 3,777 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EXISTING LH AND RH TAILCONE STINGER RUDDER FAIRING ATTACHMENT ANGLES CORRODED BEYOND REPAIR, REPLACED WITH NEW TEXTRON P/N 6912630-67 AND P/N 6912630-68 REFERENCING CESSNA 680A SRM 51-40-05 AND SRM 51-40-13.
